# SDR MYWA970011

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Duct
- Condition: Leaks
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON TAKEOFF TH NR 3 FIRE WARNING BELL SOUNDED, BUT NOT LIGHTS CAME ON.  THE BELL WAS SILENCED AND A FEW MINUTES LATER THE FIRE WARNING BELL AND LIGHT CAME ON.  THE BELL WAS SILENCED BY REDUCING ENGINE POWER, BUT THE LIGHT REMAINED ON.  PULLED NR 3 FIRE HANDLE, AND RETURNED TO MIAMI AIRPORT.  THE FIRE BOTTLE WAS NOT USED.  CORRECTED PNEUMATIC LEAK AT THIRTEENTH STAGE DUCT.  CHECKED GOOD ON RUN UP.  (M)
